## **AGENDA**

City of Scappoose Urban Renewal Advisory Committee Thursday, February 21, 2019 12 p.m. – 1:30 p.m.

12 – 12:05 p.m. 5 mins	Welcome	Alexandra Rains, City of Scappoose
12:05 - 12:35 p.m. 30 mins	<ul> <li>Preliminary Finance Plan Elements:</li> <li>Draft financing projections</li> <li>Preliminary infrastructure project list</li> <li>Amount available for Town Center projects</li> <li>Presentation &amp; Discussion</li> </ul>	Nick Popenuk, Tiberius Solutions Becky Hewitt, ECONorthwest
12:35 - 1:05 p.m. 30 mins	Draft Urban Design Framework Presentation & Discussion	Paddy Tillett, ZGF Architects & All
1:05 - 1:25 p.m. 20 mins	Project list ideas & refinement Discussion	AII
1:25 - 1:30 p.m. 5 mins	Next Steps	Lorelei Juntunen